# SDR 99ZZZX1142

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317CC
- Make and model: Braero BAE125800A
- Aircraft serial: 258093
- Engine: Garrtt TFE7315R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 30752071
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TT:  4,375 HOURS.  LANDINGS:  3,197.  NORMAL PROCEDURES FOR REMOVING THE ALTERNATOR DID NOT WORK AS THE 0IL TANK HAD A BOW AT THE BOTTOM.  THE TOP PART OF THE TANK HAD NORMAL CLEARANCES.  AT THE TOP, THE NORMAL CLEARANCE IS THREE-FOURTHS OF AN INCH.  THIS CLEARANCE IS NORMAL BY THE ALTERNATOR MOUNT TO ALLOW THE CLAMP WHICH HAS A MEASUREMENT OF .3125 INCH TO BE EASILY REMOVED FOR REMOVAL AND INSTALLATION OF THE ALTERNATOR.
